Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular periods post marriage. Misses one, later get watery red discharge. USG showed anteverted uterus. Cause of symptoms?

hi i am 24 years i had my marriage on five months back before my marriage i had my regular menstrual cycle on the next month of my marriage date i had bleeding on two times at different dates after the next month again the bleeding has come which was pink red in colour and was not a smelly discharge and after this condition the next month the bleeding wont occur and again next month to this a red coloured watterry like discharge was released from the vagina two times in different dates now i had my first ultrasound scan on the twelth month which says my uterus ws normal and again to the next month ihad another usg which says my uterus was anteverted i am 40 kg weight now can u pls rply me what happens to me and what cause this condition
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Anteverted uterus is a normsl finding on ultrasound. .nothing to worry about that. ...but since your perios are irregular. .I suggest you take a course of hormonal pills estrogen and progesterone low dose ones for 3 cycles...these will make your periods regular. ...these are contraceptive pills so you won't be able to conceive while taking them...but when you stop them you can conceive whenever you want.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor